# SDR SWAA2024071903966

- Difficulty date: June 20, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH FRAME AT STA 500H HAS 1EA CRACKED CLIP DOT M339<[01] REMOVED AND REPLACED CLIP AT STA 500H WITH NEW PN:143A7502U158 PO:1094585.1 IAW B737-800 SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT).;[02] VERIFIED REMOVAL AND REPLACEMENT OF CLIP AT STA. 500H WITH NEW PN:143A7502U158 PO:1094585.1 IAW B737-800 SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)
